Table of Contents
Texture of Crystalline Solids
Volume 4, Issue 2, Pages 93-97

Calculation of Augmented Jacobi Polynomials by Means of a Recurrence Relation

Northeast Institute of Technology, Shenyang, China

Received 16 February 1980

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A recurrence relation for Zℓmn(ξ) is deduced from the recurrence relations for Jacobi polynomials. Based on this relation an ALGOL-60 program has been written for efficiently calculating the Zℓmn(ξ) required in ODF analysis.